Jaume Alonso Fernandez

Postdoctoral researcher

Publications in the spotlight

Symplectic classification of coupled angular momenta
Alonso Fernandez Jaume   Dullin Holger R.   Hohloch Sonja  
Nonlinearity - ISSN 0951-7715-33:1 (2020) p. 417-468
Citatielink
Survey on recent developments in semitoric systems
Alonso Fernandez Jaume   Hohloch Sonja  
RIMS Kôkyûroku-2137 (2019)
Citatielink
Taylor series and twisting-index invariants of coupled spin-oscillators
Alonso Fernandez Jaume   Dullin Holger R.   Hohloch Sonja  
Journal of geometry and physics - ISSN 0393-0440-140 (2019) p. 131-151
Citatielink
On the symplectic invariants of semitoric systems
Alonso Fernandez Jaume  
Antwerp, University of Antwerp, Faculty of Science, Department of Mathematics and Computer Science, 2019,206 p.
Citatielink

Full bibliography of this author